# SDR DALA2023082406906

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION OUT OF LIMITS ON INTERCOSTAL BELOW FLOOR STRINGER LBL 16.10 FROM STA 640 TO 660 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00561, INTERCOSTAL BELOW FLOOR STRINGER LBL 16.10 FROM STA 640 TO 660 WAS REPLACED PER B757- 200 SRM 51-40. (2932967)
